Aa
A
A
A
Close
Acne Community
5.39k Members
1356959 tn?1488979548

Scared of coming off my acne treatment

I have been using Skineron cream for my forehead which was badly burnt by the sun and acne, wow i could see the difference, one has to be patient though. I'm worried about coming off the Ginette 35 tablets, i have read through the internet  about the worst  and bad acne people had after stopping the pill, has anyone ever experienced this?
2 Responses
309783 tn?1271961829
Hi.
You need to use an acne treatment for as long as your tendency to acne persists, if you stop using it while you are still prone to acne it will come back. Ginette 35 (also called Diane 35) is only licensed for short term use due to the increased risk of side effects associated with this pill. Ask your doctor about a newer pill called Yasmin which also clears acne but is more suitable for long term use.
Best Wishes, Loiloi.
1356959 tn?1488979548
thnx will definately speak with my derm.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions